# SDR ASAA0956286

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,008 hours, 3,498 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 286A081124
- Condition: Not Seated
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRANSMIT ON HF 1 RECEIVE WAS OK.  DIVERSION TIME 1 HR 2 MIN.  REF WDM FOUND WIRE W0811 2534B 24 NOT SEATED AT TB812 YB7.  SEATED WIRE 2534B 24 AT TB812.  WHILE ACCOMPLISHING CONTINUITY CHECK FOUND CONNECTOR D8509P NOT COMPLETELY SEATED AT E8 1 SHELF.  RESEATED CONNECTOR D8059P REF WDM 23 11 11.  ACCOMPLISHED CONTINUITY CHECKS BETWEEN REU AND NR 1 HF TRANSCEIVER AND NR 1 & 2 RADIO TUNING PANELS AND NR 1 HF TRANSCEIVER, NO DEFECTS FOUND.  INSTALLED NR 1 & 2 RADIO TUNING PANEL REF MM 23 12 41, OPS CHECK NORMAL REU REF MM 23 51 01.  NR 1 HF TRANSCEIVER OPS CHECK NORMAL. VERIFICATION FLIGHT SUCCESSFUL.
